Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: James Eells Jr.
Title: Singularities of smooth maps
Additional book information Gordon and Breach, New York, 1967. 104 pp. $5.50; paper $3.00.


Review Information

Reviewer: Harold I. Levine
Journal: Bull. Amer. Math. Soc. 76 (1970), 300-301
DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12453-3
PII: S 0002-9904(1970)12453-3